# SDR SIMA200127606

- Difficulty date: October 1, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 145224600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS A LEVEL 2 FINDING ON A CORROSION REPAIR ITEM CARD NR 23843.  CENTER BEAM GUSSET CORRODED.  REMOVED CORROSION IAW EMB SRM 51-10-02.  INSTALLED NEW SERVICEABLE CENTER BEAM GUSSET IAW EMB145 SRM 51-40-02.  (M)
